IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

A copula-based analysis of false discovery rate control under dependence assumptions

  • Cerqueti, Roy
  • Costantini, Mauro
  • Lupi, Claudio

The false discovery rate (FDR) first introduced in Benjamini and Hochberg (1995) is a powerful approach to multiple testing. Benjamini and Yekutieli (2001) proved that the original procedure developed for independent test statistics controls the FDR also for positively dependent test statistics. Furthermore, Yekutieli (2008) showed that a modification of the original procedure can be used even in the presence of non-positively regression dependent test statistics. In this paper we elaborate on Yekutieli (2008) and introduce suitable classes of copulas to identify the conditions under which the dependence properties needed to control the FDR are satisfied.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://web.unimol.it/progetti/repec/mol/ecsdps/ESDP12065.pdf
Download Restriction: no

Paper provided by University of Molise, Dept. EGSeI in its series Economics & Statistics Discussion Papers with number esdp12065.

as
in new window

Length:
Date of creation: 19 May 2012
Date of revision:
Handle: RePEc:mol:ecsdps:esdp12065
Contact details of provider: Postal: Via De Sanctis, 86100 Campobasso
Fax: +39-0874311124
Web page: http://www.unimol.it
More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Alfred Müller & Marco Scarsini, 2003. "Archimedean Copulae and Positive Dependence," ICER Working Papers - Applied Mathematics Series 25-2003, ICER - International Centre for Economic Research.
  2. Lai, C. D. & Xie, M., 2000. "A new family of positive quadrant dependent bivariate distributions," Statistics & Probability Letters, Elsevier, vol. 46(4), pages 359-364, February.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:mol:ecsdps:esdp12065. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Claudio Lupi)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.